An Yulian


Department:Department of Data Science / Statistics

Address:School of Economics and Finance, Shanghai International Studies University, No. 550 Dalian Road (West), Hongkou Campus, Shanghai, 200083, China

Areas of Expertise:

Theory and Application of Differential Equations

Theory and Application of Dynamic Systems

Statistics and Its Application

Professional Affiliation:

Reviewer of American Mathematical Society and Zentralblatt Math

Reviewer of Journal of Shandong University


Sep. 2007–Jun. 2009, School of Mathematics and Information, Northwest Normal University, Ph.D.

Working Experience:

Oct. 2018 – Present, Shanghai International Studies University

Jul. 2009 – Sep. 2018, Shanghai Institute of Technology

Dec. 2013 – Dec. 2014, College of William and Mary, USA, Visiting Scholar

Feb. 2011– Feb. 2013, Shanghai Normal University, Post–doctor

Jul. 2004 – Jun. 2009, Lanzhou Jiaotong University

Jul. 1993 – Jun. 2004, Northwest Normal University

Awards, Honors & Certificates:

Jun. 2008, First Prize, Science and Technology Progress of Universities Award, Gansu

Jun. 2017, Shanghai Municipal Excellent Teaching Achievement Award

Selected Publications:

(1) Yulian An, Jann-Long Chern, Junping Shi, Uniqueness of positive solution to a coupled cooperative variational elliptic system on an interval, Transactions of the American Mathematical Society, 370(7), 5209–5243, 2018.

(2) Duanjun Sheng, Yulian An etc., Fractional model and solution for the Black-Scholes equation, Mathematical Methods in the Applied Sciences, 2017, Article ID: 10.1002/MMA.4638.

(3) Yulian An, Chan-Gyun Kim, Junping Shi, Exact multiplicity of positive solutions for a p-Laplacian equation with positive convex nonlinearity, Journal of Differential Equations, 260(3), 2190–2118, 2016.

(4) Yulian An, Maoan Han, On the number of limit cycles near a homoclinic loop with a nilpotent singular point, Journal of Differential Equations, 258(9), 3194–3247, 2015.

(5) Yulian An, Exact multiplicity of sign-changing solutions for a class of second-order Dirichlet boundary value problem with weight function, Abstract and Applied Analysis, 2013, Article ID: 897307.

(6) Yulian An, Chiguo Wang, Bifurcation of one-parameter periodic orbits of three-dimensional differential systems, International Journal of Bifurcation and Chaos, 23(7), 2013, Article ID: 1350121.

Courses Taught:

Advanced Calculus

Linear Algebra

Stochastic Process